Jump to content
xiaoxiao

How Long Do the Shakes Last?

Recommended Posts

xiaoxiao

It's been 3 1/2 years off of my 10 mg dose of Prozac. I wish I'd found this site before I fast tapered and I'd still be on a very low dose... It seems my WD symptoms from the fast taper have been much easier than some peoples'... although I did have a nervous breakdown and end up in an acute psychiatric facility for 5 days... So there's that! My self care is phenomenally good. I eat a really clean diet, I exercise (as much as I can but sometimes this can exacerbate symptoms), and I meditate a LOT. There has been slow improvement in my level of depression and anxiety. My cortisol levels have certainly dropped some because I can actually sleep now. Now I'll have a day or 3 of crying followed by a week or so of less emoting. I do have some symptoms though that seem not to vary much: shakiness (full body but most easily seen in hands) and this feeling that I have a hard time explaining (even to my therapist) that "all is not well" and it's not attached to an event. Is this dysphoria? Does anyone know how long these symptoms might last? I figure from my original dose of 10mg that a 4 1/2 year slow taper would've had me off... does the FT lengthen the period of time, or just make the WD worse? Or both?

 

 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


×
×
  • Create New...